# SDR DXTA2014051205766

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 10,893 hours, 6,859 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE, ALL INDICATIONS SHOWED BOTH ENGINES DRAWING FUEL FROM RT TANK.  ATTEMPTING TO TRANSFER FUEL FROM LT TO RT TANK UPON SWITCHING RT BOOST PUMP OFF, FUEL 2 ANNUNCIATOR ILLUMINATED.  TROUBLE SHOT FUEL TRANSFER SYS TO RT CROSS FEED ACTUATOR IMPROPERLY INSTALLED.  REMOVED & RE-INSTALLED ACTUATOR.  PERFORMED OPERATIONAL CHECKS & ENG RUNS TO VERIFY PROPER OPERATION.  IAW MM 28-21-27-900-801 & 28-21-25-710-801.  ACTUATOR PN D97C00-219 & SN C96531.
